Curves on generic hypersurfaces
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 4, p. 629-636
@article{ASENS_1986_4_19_4_629_0,
     author = {Clemens, Herbert},
     title = {Curves on generic hypersurfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {4},
     year = {1986},
     pages = {629-636},
     doi = {10.24033/asens.1521},
     zbl = {0611.14024},
     mrnumber = {88c:14037},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1986_4_19_4_629_0}
}
Clemens, Herbert. Curves on generic hypersurfaces. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 4, pp. 629-636. doi : 10.24033/asens.1521. http://www.numdam.org/item/ASENS_1986_4_19_4_629_0/